# SDR UPS01437167

- Difficulty date: October 9, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B079795
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BS 1350 FWD BATHTUB FITTING CORROSION FOUND AT BOTTOM AREA.  FWD UPPER BATHTUB FITTING REPLACED AS PER HX RS 53-43-34687, SRM 51-10-01.
